# SDR DALA2016112809292

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,465 hours, 52,871 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME SPRAY MISSING ON RUDDER TAB.  REMOVED & REPLACED RUDDER TAB.  OK FOR SERVICE.
